# SDR SIMA990095

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 7239050
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3227 - FLIGHT ATTENDANT PANEL EMERGENCY ARM LIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED COCKPIT EMERGENCY ARM SWITCH PANE.  OPERATIONAL CHECK GOOD.  (M)
